Публикация №8733

Название публикацииON THE RATE OF CONVERGENCE TO STATIONARITY OF THE M/M/N QUEUE IN THE HALFIN-WHITT REGIME
Название на другом языке
Тип публикацииСтатья
ИзданиеANNALS OF APPLIED PROBABILITY
ИздательНе задан
ISBNНе задан
DOIНе задан
Год издания2013
Том23
Номер5
ГлаваНе задан
Страницы1879-1912
АннотацияНе задан
АвторыGamarnik David
и др.
ссылка в Internet
РИНЦ0
WoS0
Цитируемые
публикации авторов
ИПИ РАН

(2010) BOUNDS AND ASYMPTOTICS FOR THE RATE OF CONVERGENCE OF BIRTH-DEATH PROCESSES

(2009) ON THE SPEED OF CONVERGENCE TO STATIONARITY OF THE ERLANG LOSS SYSTEM

(1991) SOME ESTIMATES OF THE RATE OF CONVERGENCE FOR BIRTH AND DEATH PROCESSES